Wyoming, 2021Blizzard and Winter Storm in Wyoming, March 13 to 15, 2021
March 13 to 15, 2021 · NWS CYS · 18 events in 18 counties and zones
Historic winter storm crippled much of southeast Wyoming with heavy wet snow followed by strong winds and blizzard conditions. 8 inches) with 4 to 6 foot drifts developing all over.
Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Historic winter storm crippled much of southeast Wyoming with heavy wet snow followed by strong winds and blizzard conditions. Cheyenne received 22.7 inches of snowfall in 24 hours (storm total 30.8 inches) with 4 to 6 foot drifts developing all over. Highest snowfall amount reported over 70 inches (4.5 inches snow water equivalent) in the North Laramie Range. Most areas were digging out from the storm for at least the following week as snow plows got stuck on roadways. Received numerous reports of roof collapses due to the heavy, wet snow. Areas of southeast Wyoming also experienced thundersnow with the heavier snow bands early Sunday morning.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Mar 12, 10:17 PM MST, 4 hours 43 minutes earlier.
Area forecast discussion, Mar 12, 10:17 PM MST, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1017 PM MST Fri Mar 12 2021
.UPDATE...
Issued at 842 PM MST Fri Mar 12 2021
Sent out one last update for this evening's forecast to lower POP
as any flurry activity or snowfall is mainly south and west of the
I-80 corridor. The eastern plains, along and east of the I-25
corridor, is still mainly locked in low stratus. However, several
locations have seen a drop in temperatures as well as lowering
cloud celings. Kept the freezing drizzle in the forecast, but
pushed it back to the original 06z to 08z timeframe. Most of
western Nebraska is still well above freezing at this hour, so
removed freezing drizzle through 5 am, and push in a slight chance
for rain/drizzle.
As for the snow storm, everything looks on track with the 00z data
coming in. Start times for snow are unchanged compared to earlier
today, with periods of moderate snow beginning as early as 7 to 10
am Saturday morning. Expect the more steady snowfall, which will
become heavy at times, to begin sometime in the afternoon and
evening hours. High res models are detecting a convective element
to these initial moving north across the area on Saturday. Will
have to watch these closely with 2-3 inch per hour snowfall
possible in some areas.
&&
.SHORT TERM...(This evening through Sunday night)
Issued at 330 PM MST Fri Mar 12 2021
Historical winter storm still on track for southeast Wyoming and
Nebraska Panhandle. Snow amounts and blizzard conditions are the
primary forecast challenges with this forecast package.
Currently...IR satellite imagery showing our upper level low over
southern Nevada and southwestern Utah this afternoon...moving very
slowly east northeast. To our south...a stationary boundary from
southeast New Mexico to Oklahoma to Arkansas. Across eastern
Kansas to the north of this boundary...dewpoints are in the mid
40s and upper 30s. Widespread low clouds can be seen across Kansas
into eastern Colorado and north into eastern Wyoming. Low level
moisture looks in place for our upcoming snow event.
Continued to follow the ECMWF for the upcoming storm. NAM seems to
be too far north with the heavier snow and GFS too far south. On
this mornings WPC call...both the GFS and NAM were discounted and
the ECMWF model was weighted heavily in their forecast solution.
That being said...we agree on using the ECMWF as it has been the
most consistent.
By tomorrow morning...upper low forecast near the four corners
area with 700mb low moving into Durango Colorado and surface low
near Aspen. Nearly vertically stacked system. ECMWF remains colder
than the GFS solution...so more snowfall is forecast after the
atmosphere moistens up around 18Z. Up until that point...may be
looking at freezing drizzle/light freezing rain for some areas.
Roads could be very slick Saturday morning from the freezing
precip.
Snow becomes widespread mid to late Saturday morning. By Saturday
afternoon...upper low near Colorado Springs and continues to be
vertically stacked to the surface. Wrap around moisture with
strong easterly low level winds with widespread heavy snow towards
00Z Sunday.
Both the GFS and NAM high wind guidance showing reverse gradients
of -80 to -90 mtrs between Craig and Casper. GFS showing 800mb
winds 45-50kts across the northern Nebraska Panhandle into
southeast Wyoming. Confidence was high enough to issue Blizzard
Warnings for Saturday night into Sunday. Later shifts will likely
need to expand these blizzard warnings to more counties with later
forecast runs. Wanted to get the word out today before folks leave
for the weekend.
By Sunday afternoon...upper low still in place across eastern
Colorado...so low has barely moved from Saturday afternoon. CWA
remains in cold conveyor belt wrap around moisture for over 24 to
36 hours. ECMWF showing total qpfs in excess of 2 inches for a
widespread area...especially along and east of the Laramie Range.
Result will be very heavy snowfall across a large area of the CWA.
.LONG TERM...(Monday through Thursday)
Issued at 431 AM MST Fri Mar 12 2021
It is still uncertain when the impacts from the very strong winter
storm will move north/northeast, but the ECMWF shows a second low
pressure system moving from the northwest CONUS south to the CO/NM
border, turning east, and pushing the current winter storm northward
right along the WY/NE border Monday evening. The second low pressure
system may bring some light snowfall Tuesday with accumulations 1 to
3 inches possible to southeast WY and the Nebraska panhandle due to
the upslope flow from easterly winds aloft and a combination of
leftover moisture from the first winter storm and wraparound
moisture being pulled northward from the Gulf of Mexico in the
second low pressure system. The GFS has this second low pushed
eastward and out of our forecast area by Wednesday evening, while
the Canadian keeps it around until late Wednesday night, and the
ECMWF has it sticking around the longest, until Thursday afternoon.
Hopefully, in the next few days the models become more consistent.
The impacts are expected to be minimal, especially compared to what
is forecast for the current winter storm. By Thursday the skies
should finally clear and temperatures begin to warm back up as a
ridge builds back in over WY. The ridge doesn't seem to stick around
long though as it is quickly followed by a weak surface trough
moving in off the Pacific coast. This constant train of systems from
the Pacific does have a positive effect of keeping our humidities
high, limiting the fire weather concerns through the extended
forecast period! :)
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday afternoon)
Issued at 1017 PM MST Fri Mar 12 2021
Expect cigs to lower to MVFR and IFR over all but KRWL by 12Z with
some fog and drizzle possible as well with moist upslope flow over
the plains. KRWL should remain VFR into Saturday morning.
Widespread IFR/LIFR conditions for low cigs and pcpn expected over
the area Saturday afternoon onward as an approaching low pressure
system increases upslope flow with snow increasing over se Wy and
rain over the Panhandle.
&&
.FIRE WEATHER...
Issued at 431 AM MST Fri Mar 12 2021
Minimal fire weather concerns this weekend into next week as
southeast Wyoming and Nebraska panhandle are forecast to receive
significant precipitation as both rain and snow. Then, following
this weekend winter storm is another system with lesser impacts, but
it keeps the humidities high and the temperatures closer to normal
for this time of year.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Blizzard Warning from 11 PM MST Saturday to 6 AM MDT Monday for
WYZ106>108-110-115>117.
Winter Storm Warning until 11 PM MST Saturday for WYZ106>108-110-
115>117.
Winter Storm Warning until 6 AM MDT Monday for WYZ101>105-109-
112>114-118-119.
Winter Weather Advisory until 6 AM MDT Monday for WYZ111.
NE...Winter Storm Warning from 11 AM to 11 PM MST Saturday for NEZ002-
003-095-096.
Blizzard Warning from 11 PM MST Saturday to 6 AM MDT Monday for
NEZ002-003-095-096.
Winter Storm Warning from 11 AM MST Saturday to 6 AM MDT Monday
for NEZ019>021-054-055.
&&
UPDATE...TJT
SHORT TERM...GCC
LONG TERM...LK
AVIATION...RE
FIRE WEATHER...LKHazardous weather outlook, Mar 12, 6:56 PM MST, 8 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
656 PM MST Fri Mar 12 2021
NEZ020-054-055-095-WYZ101>107-109-110-112-114>119-140200-
Banner County-Kimball County-Cheyenne-North Sioux-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-
North Snowy Range Foothills-Sierra Madre Range-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
656 PM MST Fri Mar 12 2021
This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming...and southeast Wyoming.
.DAY ONE...TONIGHT
Some light freezing drizzle and areas of fog is expected tonight,
mainly along the Interstate 25 corridor and on the eastern
foothills of the Laramie Range.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
Blizzard Warnings and Winter Storm Warnings are in effect
beginning early Saturday morning. Possible record breaking
snowfall with white out conditions are forecast Saturday afternoon
through Sunday night. All cities within southeast Wyoming and
western Nebraska should prepare for a major winter storm this
weekend. Snow will likely continue into early Monday morning, even
though extreme impacts will slowly diminish.
.Spotter information statement...
Spotters are encouraged to report snowfall totals to the National
Weather Service in Cheyenne.
WYZ111-113-140200-
Southwest Carbon County-Upper North Platte River Basin-
656 PM MST Fri Mar 12 2021
This hazardous weather outlook is for portions of south central
Wyoming.
.DAY ONE...TONIGHT
Light snowfall begins tonight, with little or no accumulation
expected.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
Periods of snow Saturday morning will become more widespread
through the afternoon and nighttime hours. Significant snow is
expected near the mountains, with lesser amounts in the valleys.
Travel will be hazardous at times.
.Spotter information statement...
Spotters are encouraged to report snowfall totals to the National
Weather Service in Cheyenne.
NEZ002-003-019-021-096-WYZ108-140200-
Dawes-Box Butte-Scotts Bluff County-Morrill-South Sioux-
Goshen County-
656 PM MST Fri Mar 12 2021
This hazardous weather outlook is for portions of western
Nebraska and southeast Wyoming, mainly along the North Platte
River Valley.
.DAY ONE...TONIGHT
Some patchy fog is possible tonight, otherwise no hazardous
weather is expected at this time.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
Blizzard Warnings and Winter Storm Warnings are in effect
beginning early Saturday morning. White out conditions are
forecast Saturday afternoon through Sunday night with winds
gusting up to 50 mph at times. Snow will likely continue into
early Monday morning, even though extreme impacts will slowly
diminish.
.Spotter information statement...
Spotters are encouraged to report snowfall totals to the National
Weather Service in Cheyenne.
In the hours before
Special weather statement, Mar 12, 9:47 PM MST, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
947 PM MST Fri Mar 12 2021
WYZ116-117-130900-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker,
Federal, and Horse Creek
947 PM MST Fri Mar 12 2021
...AREAS OF DENSE FOG BETWEEN LARAMIE AND CHEYENNE TONIGHT...
Current Webcams west of Cheyenne show dense fog along Happy Jack
Road and Interstate 80 between mile markers 323 and 342. Fog has
reduced visibilities below one quarter of a mile. These conditions
are expected to continue through midnight and into early Saturday
morning.
Travelers are urged to use caution, reduce speeds, and give
additional space to the vehicles ahead of you. Please allow extra
time to reach your destination tonight and early Saturday.
Special weather statement, Mar 13, 12:18 AM MST, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
1218 AM MST Sat Mar 13 2021
WYZ118-119-131700-
Central Laramie County-East Laramie County-
Including the cities of Cheyenne and Pine Bluffs
1218 AM MST Sat Mar 13 2021
...Areas of Dense Fog Continue Into the Morning Hours...
Please watch for areas of fog, locally dense with visibilities at
or below one-quarter of a mile, until mid morning.
If you encounter fog while driving, particularly dense fog,
please slow down, use your low beam headlights and allow for some
extra travel time to safely reach your destination.
Rubin
Special weather statement, Mar 13, 1:53 AM MST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
153 AM MST Sat Mar 13 2021
NEZ054-WYZ116-117-131700-
Kimball County-South Laramie Range-South Laramie Range Foothills-
Including the cities of Kimball, Buford, Pumpkin Vine, Vedauwoo,
Whitaker, Federal, and Horse Creek
153 AM MST Sat Mar 13 2021
...Areas of Dense Fog Continue Into the Morning Hours...
Please watch for areas of fog, locally dense with visibilities at
or below one-quarter of a mile, until mid morning.
If you encounter fog while driving, particularly dense fog,
please slow down, use your low beam headlights and allow for some
extra travel time to safely reach your destination.
Rubin
Event by event
11 blizzard, 6 winter storm, 1 winter weather. Local standard time, as filed.
Winter Storm, North Laramie Range
- When
- March 13, 3:00 AM MST to March 15, 5:00 AM MST
- Where
- North Laramie Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 42.253, -105.399 (the zone’s center; the record gives no point)
Windy Peak SNOTEL site estimated 72.5 inches of snowfall with 4.5 inches of snow water equivalent over this period.
Winter Storm, Sierra Madre Range
- When
- March 13, 3:00 AM MST to March 15, 5:00 AM MST
- Where
- Sierra Madre Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
Numerous SNOTEL sites reported 1 to 2 feet of snowfall including Blackhall Mountain SNOTEL site with estimated 26 inches snowfall with 1.5 inches of snow water equivalent.
Winter Storm, Snowy Range
- When
- March 13, 3:00 AM MST to March 15, 5:00 AM MST
- Where
- Snowy Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
Numerous SNOTEL sites reported 2 to 3 feet of snowfall including the Sand Lake SNOTEL with 36 inches snowfall on 1.8 inches of snow water equivalent.
Winter Storm, Shirley Basin
- When
- March 13, 3:00 AM MST to March 14, 7:00 PM MST
- Where
- Shirley Basin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
Reported two day storm total snowfall of 12 inches 5 miles east-northeast of Shirley Basin. Estimated 40 to 50 MPH winds both Saturday and Sunday.
Winter Storm, Ferris/Seminoe/Shirley Mountains
- When
- March 13, 3:00 AM MST to March 14, 7:00 PM MST
- Where
- Ferris/Seminoe/Shirley Mountains forecast zone
- Reported by
- Public
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
Received report from Muddy Gap gas station of 5 foot drifts and road closures in the area for US 287 and WYO 220 for at least 2 days. Estimated 2 feet of snowfall.
Winter Weather, Upper North Platte River Basin
- When
- March 13, 3:00 AM MST to March 14, 7:00 PM MST
- Where
- Upper North Platte River Basin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
Snowfall reports across the area of 4 to 5 inches including site WY-CR-32 with 5.2 inches six miles northeast of Riverside.
Winter Storm, Converse County Lower Elevations
- When
- March 13, 1:00 PM MST to March 15, 12:10 AM MST
- Where
- Converse County Lower Elevations forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 42.972, -105.507 (the zone’s center; the record gives no point)
Numerous CoCoRaHS observers reported 2 day storm total accumulations of 14 to 24 inches of snowfall near Douglas and Glenrock, including 23 inches 1 mile west-northwest of Glenrock and 21 inches 4 miles west-southwest of Douglas. Near blizzard conditions were reported with the Douglas Airport ASOS station recording 35 to 45 MPH wind gusts and visibility one half to three quarters mile visibility for much of the morning on the 14th.
Blizzard, North Snowy Range Foothills
- When
- March 14, 1:26 AM MST to 10:38 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
Interstate 80 between Laramie and Rawlins was closed from 7 PM MST March 13th through 9:15 AM MDT March 17th. 6 foot drifts were reported across the roadway with numerous sensors reporting 35 MPH wind gusts and visibility as low as one quarter mile at times, including WYDOT mesonet site WY19 Elk Mountain along Interstate 80.
Blizzard, Niobrara County
- When
- March 14, 3:26 AM MST to 12:32 PM MST
- Where
- Niobrara County forecast zone
- Reported by
- Department of Highways
- Coordinates
- 43.057, -104.475 (the zone’s center; the record gives no point)
Wyoming Department of Transportation mesonet station WY60 Van Tassell along US20 reported wind gusts 40 to 60 MPH with one quarter mile visibility. Area webcams showed whiteout conditions.
Blizzard, South Laramie Range Foothills
- When
- March 14, 4:36 AM MST to 3:30 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
Wyoming Department of Transportation mesonet station KWYH Wyo Hill along Interstate 25 reported wind gusts 40 to 55 MPH with one quarter mile visibility. Area webcams showed whiteout conditions. Interstate 25 was closed from the CO state line through Cheyenne starting 8 PM MST March 13th until 9:45 AM MDT March 16th. Between Cheyenne and Chugwater, Interstate 25 was closed until 11:00 AM MDT March 17th. Area received around 30 to 35 inches of snowfall.
Blizzard, South Laramie Range
- When
- March 14, 4:38 AM MST to 3:38 PM MST
- Where
- South Laramie Range forecast zone
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
Wyoming Department of Transportation mesonet station WY36 Lone Tree along Interstate 80 reported wind gusts over 45 MPH and one quarter mile visibility. Area webcams showed whiteout conditions. WYDOT reported 5 foot drifts on Interstate 80 near the Summit which would require rotary plows to remove snow. Interstate 80 was closed in this area between Cheyenne and Laramie from 7:15 PM MST March 13th until 9:00 AM MDT March 17th. Area received around 30 to 35 inches of snowfall.
Blizzard, Central Laramie County
- When
- March 14, 4:42 AM MST to 2:10 PM MST
- Where
- Central Laramie County forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- ASOS
- Coordinates
- 41.307, -104.690 (the zone’s center; the record gives no point)
Cheyenne Airport ASOS station KCYS reported 35 to 55 MPH wind gusts and one quarter mile visibility. NWS Employees at the WFO also observed blizzard conditions. Reports of 3 to 5 foot high drifts reported across town and neighboring areas which shutdown the city of Cheyenne through the following Wednesday. Numerous power outages were reported around town. Roof collapse reported at CrossFit Frontier building due to heavy, wet snow. One fatality in Cheyenne was reported as a homeless person was found in the snow outside a church due to exposure from the cold and snow. Cheyenne area received 25 to 35 inches of snowfall. Officially storm total at NWS Cheyenne office was 30.8 inches.
Blizzard, Central Laramie Range and Southwest Platte County
- When
- March 14, 5:00 AM MST to 10:00 PM MST
- Where
- Central Laramie Range and Southwest Platte County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.698, -105.127 (the zone’s center; the record gives no point)
Former NWS employee reported blizzard conditions most of the day Sunday with visibility below one eighth mile and strong wind gusts around 40 MPH 8 miles southwest of Wheatland. Reported average snow depth around 3 feet.
Blizzard, East Laramie County
- When
- March 14, 6:35 AM MST to 11:15 AM MST
- Where
- East Laramie County forecast zone
- Reported by
- AWOS
- Coordinates
- 41.307, -104.690 (the zone’s center; the record gives no point)
Pine Bluffs Municipal Airport AWOS station K82V reported 35 MPH wind gusts and one quarter mile visibility. Area webcams showed whiteout conditions. Interstate 80 from Cheyenne to the Nebraska state border was closed from 3:40 AM MDT March 14th until 9:20 AM MDT March 17th. Pine Bluffs area reported around 20 inches of storm total snowfall.
Blizzard, Central Carbon County
- When
- March 14, 6:53 AM MST to 9:53 AM MST
- Where
- Central Carbon County forecast zone
- Reported by
- ASOS
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
Rawlins Municipal Airport ASOS station KRWL reported 35 to 40 MPH wind gusts and quarter mile visibility for 3 hours. Area webcams showed whiteout conditions. 8 to 12 inches of snowfall reported around Rawlins.
Blizzard, Laramie Valley
- When
- March 14, 7:00 AM MST to 10:35 AM MST
- Where
- Laramie Valley forecast zone
- Reported by
- ASOS
- Coordinates
- 41.655, -105.724 (the zone’s center; the record gives no point)
Laramie Regional Airport ASOS station KLAR reported 35 to 55 MPH wind gusts and quarter mile visibility for over 3 hours and near blizzard conditions for an extended period Sunday. Area webcams showed whiteout conditions. Around 2 feet of snowfall reported around Laramie.
Blizzard, Goshen County
- When
- March 14, 7:55 AM MST to 1:53 PM MST
- Where
- Goshen County forecast zone
- Reported by
- ASOS
- Coordinates
- 42.088, -104.353 (the zone’s center; the record gives no point)
Torrington Municipal Airport ASOS station KTOR reported 35 to 45 MPH wind gusts and one quarter mile visibility. 20 to 30 inches of storm total snowfall in the area. Numerous power outages reported.
Blizzard, East Platte County
- When
- March 14, 9:08 AM MST to 12:44 PM MST
- Where
- East Platte County forecast zone
- Reported by
- Department of Highways
- Coordinates
- 42.133, -104.966 (the zone’s center; the record gives no point)
Wyoming Department of Transportation mesonet station WY1 Coleman along Interstate 25 reported wind gusts 35 to 55 MPH with one quarter mile visibility. Area webcams showed whiteout conditions. Interstate 25 Wheatland to Douglas was closed starting 8:15 PM MST March 13th until 8:45 AM MDT March 17th.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in Texas, March 13, 2021$1.3 million · EF2 · 30 events
- Tornado and Flood in Kansas, March 13 to 14, 2021$10,000 · EF2 · 6 events
- Tornadoes and Hail in Texas, March 13, 2021EF1 · 13 events
- Tornadoes in Oklahoma, March 13, 2021$15,000 · EF1 · 3 events
- Winter Storm and High Wind in Colorado, March 13 to 15, 202153 kt wind · 21 events
- Heavy Snow and Hail in New Mexico, March 13 to 14, 20211 in hail · 17 events
- Hail and Damaging Winds in Texas, March 13, 2021$14,000 · 1.75 in hail · 9 events
- High Surf in Hawaii, March 13 to 15, 202113 events
- Winter Storm in Wyoming, March 13 to 14, 20218 events
- Blizzard and Heavy Snow in Nebraska, March 13 to 15, 20218 events
- Flooding in Arkansas, March 13 to 31, 20215 events
- Flooding in Oklahoma, March 13 to 22, 20214 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 938210, 938212, 938216, 938219, 938220, 938221, 939825, 939831, 938167, 938137, 938131, 938148, 938142, 938165, 938126, 938129, 938166, 938145.